<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

On the characteristic function of the multivariate Pearson type II distribution

Loading...
Thumbnail Image

Date

Journal Title

Journal ISSN

Volume Title

Publisher

Analytic Publishing Co.

DOI

Abstract

The characteristic function of the multivariate Pearson type II distribution has been derived in terms of the generalized hypergeometric function. The marginal and conditional distributions of the multivariate Pearson Type II distribution have been derived. Some properties have been outlined.

Description

Keywords

Citation

Joarder, A. H. (1997). On the characteristic function of the multivariate Pearson type II distribution. Journal of Information & Optimization Sciences, 18(1), 177-182.

Endorsement

Review

Supplemented By

Referenced By